# SDR COMA0060277

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 9,247 hours, 8,773 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Part number: NAS142314
- Condition: Loose
- Location: Control Yoke
- Part time: 9,247 hours, 8,773 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CO-PILOTS CONTROL YOKE HAS A SLIPPING FEEL WHEN MOVED LEFT OR RIGHT.  RETORQUED THE CONTROL YOKE NUT TO M/M SPECIFICATIONS.
